T Update

Apr. 7th, 2015 04:18 pm
aidenonymous: (gender)
[personal profile] aidenonymous
This long-overdue update pertains to July 2014 through January 2015, during which time I was on 1.25 g Androgel 1.62% daily.  I stopped taking T for a few weeks starting at the end of January and restarted on my previous dose of 1.25 g Androgel 1% daily in mid-February.

The biggest change I got on the higher dose was that my junk doubled in size over the course of six months, after approximately doubling in size over the course of the first year on T.  It happened gradually enough that my partner didn't notice for a while, but was substantial enough that I noticed it as it happened.  I've been surprisingly ambivalent about this change.

My hairline also changed, though it's still androgynous.  The space between my nose and my mouth somehow increased in the past six months as well (as is evident from the video of my voice recordings), perhaps because my lips became thinner/less full as a result of fat redistribution.  I experienced more body fat redistribution in six months on the higher dose than I had in the previous year on the lower dose,  inconveniently dropping a pants size.  My voice also continued to change, at an accelerated pace comparable to the previous year.  I'm still misgendered fairly regularly face-to-face, but I've had less and less of an issue with passing on the phone.  I've been shaving my sideburns and neckbeard once a week, but have a grand total of five real whiskers -- the rest are just really long peach fuzz.  My happy trail became a bit more visible, too.

The biggest change I didn't get was an end to menstrual cycles.  I discontinued the higher dose because I felt six months was enough time to tolerate accelerated if not unwanted changes in the absence of the benefit I sought.  I've been very preoccupied with work and wasn't journaling to keep track of my feelings, and I felt like changes were happening faster than I could process given that I wasn't really putting any effort into processing changes.

When I stopped T, my chest swelled to its pre-T size (~30C), causing severe dysphoria that led me to re-start T.  While off T, the brutal PMS started getting better at the cost of constant soreness in my chest.  After a month back on T, my chest returned to a manageable size but not as small as before I took a break from T, and the pain has gotten a lot better.  My acne's a little better, especially on my back, which I guess makes sense with the other indications of more E in my system.  I expected that going off T and then resuming at a lower dose would affect my sex drive, but it really hasn't.  I've had a bit less energy overall, but that could also be due to my extremely irregular sleep schedule, exceptionally poor eating habits, and the lack of sunlight in winter.
From:
Anonymous( )Anonymous This account has disabled anonymous posting.
OpenID( )OpenID You can comment on this post while signed in with an account from many other sites, once you have confirmed your email address. Sign in using OpenID.
User
Account name:
Password:
If you don't have an account you can create one now.
Subject:
HTML doesn't work in the subject.

Message:

 
Notice: This account is set to log the IP addresses of everyone who comments.
Links will be displayed as unclickable URLs to help prevent spam.

Profile

aidenonymous: (Default)
aidenonymous

June 2017

S M T W T F S
    123
45678910
1112 1314151617
18192021222324
252627282930 

Most Popular Tags

Style Credit

Expand Cut Tags

No cut tags
Page generated Jul. 24th, 2017 08:48 am
Powered by Dreamwidth Studios